Change search
ReferencesLink to record
Permanent link

Direct link
Inequalities related to Carlsson's inequality
1998 (English)In: Tamkang Journal of Mathematics, Vol. 29, 59-64 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 29, 59-64 p.
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-30155OAI: oai:DiVA.org:kau-30155DiVA: diva2:666556
Available from: 2013-11-22 Created: 2013-11-22 Last updated: 2014-02-17Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Barza, Sorina
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link